I am taking vancomycin for cdiff and my fingers toes

Patient : I am taking vancomycin for cdiff and my fingers toes and arms start tingling 1-2 hours after taking it and then I have trouble sleeping.
Symptoms:  Tingoing in fingers toes and hands. Trouble sleeping.
Doctor :   Hello, Welcome to ATD.Thank you for the query. Vancomycin may cause numbness or tingling ("pins and needles"). Ask your physician about it and he may replace it with other antibiotic. Other oral antibiotic, fidaxomicin, has been approved to treat C. difficile. Once the drug is changed you will get proper sleep as well. Hope this helps.All the best.

Related Q&A

Q: I have this lesions on my gum, i attached pictures. What are these lesions on my gum. Are they serious?

Q: Hi,, My tongue over the last week or so, has went from a green tint to now yellow down the front and back. Its not ...

Q: I got into a scuffle in hockey the other day. I bit my tongue. It hasnt closed up really. Its about a half inch long ...

Q: My tongue normally rests at the bottom of my mouth, but a few days ago I noticed that all of a sudden I am constantly...

Q: I recently noticed the small thing under my tongue seems to be swollen or have a couple red bumps. There also appear...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews